Advanced Search
MyIDEAS: Login to save this paper or follow this series

Monetary Policy Rules and the Effects of Fiscal Policy

Contents:

Author Info

  • Kudoh, Noritaka
  • Nguyen, Hong Thang

Abstract

We explore the implications of adopting a Taylor-type interest-rate rule in a simple monetary growth model in which budget deficits are financed partly by unbacked government debt. To ensure uniqueness of the steady-state equilibrium, monetary policy cannot be either too "active" or too "passive". The effects of fiscal policy depend crucially on whether monetary policy is active or passive, and are independent of the "tightness" of monetary policy.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/2115/42609
Download Restriction: no

File URL: http://eprints.lib.hokudai.ac.jp/dspace/bitstream/2115/42609/1/DPA220.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Graduate School of Economics and Business Administration, Hokkaido University in its series Discussion paper series. A with number 220.

as in new window
Length: 25 pages
Date of creation: Feb 2010
Date of revision:
Handle: RePEc:hok:dpaper:220

Contact details of provider:
Postal: Kita 9, Nishi 7, Kita-ku, Sapporo, 060-0809
Phone: +81 (0)11-706-3163
Fax: +81 (0)11-706-4947
Web page: http://www.econ.hokudai.ac.jp/en08/
More information through EDIRC

Related research

Keywords: monetary policy rules; fiscal policy; overlapping generations; E52; E62; H62; H63;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Noritaka Kudoh & Hong Thang Nguyen, 2011. "Taylor rules and the effects of debt-financed fiscal policy in a monetary growth model," Economics Bulletin, AccessEcon, vol. 31(3), pages 2480-2490.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:hok:dpaper:220. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Hokkaido University Library).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.